# SDR QMLA2018073018090

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N705KC
- Make and model: Pilats PC1245
- Aircraft serial: 635
- Aircraft time: 4,126 hours, 4,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5531412129
- Condition: Corroded
- Location: Fuselage
- Part time: 4,126 hours, 4,557 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CORROSION FOUND UNDER BELLY PANELS 12AB AND 12BB AND 12CR. THIS AIRCRAFT IS CURRENTLY OUT OF SERVICE WHILE THIS DAMAGE IS EVALUATED BY THE MANUFACTURER, AND AN APPROVED REPAIR CAN BE PERFORMED.
